# SDR FDEA201712023431

- Difficulty date: December 2, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA60225
- Condition: Worn
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 879 X=27.50 LBL WORN BEYOND LIMITS.  REPLACED THE SEAT TRACK FROM BS 869 TO 909 IAW SRM 53-70-00, FIG 1, VOL 1, AND DRAWING SR10-53-002.
